# SDR ASOA20140513071

- Difficulty date: May 13, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 32,317 hours, 18,385 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 22,047 hours, 12,589 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THE CABIN AND FLT DECK FILLED WITH SMOKE DURING CLIMB.  ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE R & R THE NR 1 ENGINE, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
